I was wondering if anyone else has esophageal spasms? I have them & I take Imdur for them. I had a esophageal motility test a few weeks ago & part of the prep for the test was to stop taking my Nexium for a whole week before the test. Ever since the test & when I went back on the Nexium I havent been feeling well at all.
I was wondering if anyone else has these & what do you take to relieve them?
I just started having esophageal spasms approx. three weeks ago....and I am having a hard time dealing with them. Saw the Dr. and she is first starting with allergy meds...she thinks they could possibly be caused by a constant nasal drip that I have had for a while...non stop.
After that, if it doesn't relieve them, I probably will have to start with the testing, also. They are scary to have, all of a sudden, you feel like your swallowing over lumps, and it gets very tight. Hope someone comes up with some good tips or ideas on how to deal with them.
It is extremely painful. I am on Imdur now for them. So the ones I have now are no where as extreme as before I started taking the Imdur. But I was doing so good then to be off the nexium seems to have screwed up my system some.
I think when I see the Dr she will increase my Imdur.
Barbara, The gastro Dr prescibed Imdur ( It is a heart med), for the esophageal spasms. It helps decrease the pain of the spasms.
Before I started taking the Imdur my spasms we're tightness across my chest, with achiness in the center of my chest & often times the pain would radiate to my upper back.
It was TERRIBLE . The imdur changed my life & gave me relief.
This time I have the chest achiness only, And it has been ever since the test when I had to stop the nexium for a week.
So yes, Imdur is a heart med, but is also used for esophageal spasms.